# SDR DL757953724

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 7AB, LAST WHITE LIGHT ON THE PATH IS INOP.  RELAMPED, CHECKS NORMAL.
